# SDR AALA20100726JFK02

- Difficulty date: July 26, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 57,741 hours, 29,582 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-DFW.  CREW REPORTED PRIMARY FLIGHT DATA AND PRIMARY NAVIGATION DATA FAILED.  EMERGENCY DECLARED, DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE AND TWO SYMBOL GENERATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
